# SDR SWAA022190

- Difficulty date: September 22, 2002
- Submitted: September 24, 2002
- Operation: Air carrier
- Aircraft: N688SW
- Make and model: Boeing 737-3Q8
- Aircraft serial: 23254
- Aircraft time: 55,071 hours, 39,445 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Duct Clamp
- Part number: BACC10BN500LR
- Condition: Leaking
- Location: Mlg W/W
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DECLARED EMERGENCY, DIVERSION, DURING CLIMB LOST CABIN PRESSURATION, MASKS DEPLOYED.  FOUND DUCT AT AFT MLG W/W LEAKING.  TIGHTENED CLAMP PER MM.
